# SDR SWAA2023051727729

- Difficulty date: April 15, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N8534Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63578
- Aircraft time: 19,732 hours, 9,539 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Broken
- Location: Zn 400 Nacelle/P
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 191D INNER SKIN HAS PIECE OF A BROKEN HINGE IMBEDDED NEAR CENTER OF PANEL.  IDENTIFIED PANEL MATERIAL IAW SRM 53-30-70-0I-1 SHEET 1; FIGURE 2.  VERIFIED CURED POTTING COMPLETE AT ROOM TEMPERATURE; SANDED POTTED AREA TILL SMOOTH AND FABRICATED REPAIR PLIES AND INSTALLED WITH ADHESIVE. SANDED REPAIR PLIES IAW SRM 51-70-05-2R-2 PARA 4.I; K. REQUEST POST CURE NDI IAW SRM 51-70-05-2R-2 PARA 4.J.;[09] INSPECTED AND VERIFIED CORRECTIVE ACTIONS 4; 5; 6 AND 7.;[10] POST REPAIR UT INSPECTED PER 737NDT PART 4 51-00-02. NO DEFECTS FOUND. TOOL E650 ATS2341 DUE 06/2023.;[11] APPLIED PRIMER AND FINISH TO BAGSIDE REPAIR AREA IAW AMM 51-21-99-300-802 PAR. 3. C. (1) (C) - (E) FOLLOWING SRM 51-70-05-2R-2 PAR. 4. K.  INNER SKIN DAMAGE HAS BEEN REPAIRED IAW SRM 51-70-05-2R-2.;[12] ATTACHED CURE TAPE TO THIS FAULT RECORD.;[13] FINAL INSPECTION. JOB COMPLETE.
